A Survey on Regularity Conditions for State-Constrained Optimal Control Problems and the Non-degenerate Maximum Principle
Aram Arutyunov () and
Dmitry Karamzin ()
Additional contact information
Aram Arutyunov: V.A. Trapeznikov Institute of Control Sciences of RAS
Dmitry Karamzin: Federal Research Center “Computer Science and Control” of the Russian Academy of Sciences
Journal of Optimization Theory and Applications, 2020, vol. 184, issue 3, No 1, 697-723
Abstract:
Abstract A survey on the theory of maximum principle for state-constrained optimal control problems is presented. The focus is on such issues as regularity and controllability conditions, non-degeneracy and normality of the maximum principle, and on the continuity of the measure multiplier.
Keywords: Optimal control; Maximum principle; State constraints; Regularity conditions; 49N25 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://link.springer.com/10.1007/s10957-019-01623-7 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:184:y:2020:i:3:d:10.1007_s10957-019-01623-7
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2
DOI: 10.1007/s10957-019-01623-7
Access Statistics for this article
Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull
More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().